SciELO - Scientific Electronic Library Online

 
vol.41 issue3Powers of cycle graph which are k-self complementary and k-co-self complementaryStability problem in a set of Lebesgue measure zero of bi-additive functional equation author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.41 no.3 Antofagasta June 2022

http://dx.doi.org/10.22199/issn.0717-6279-4784 

Artículos

On fuzzy γµ-open sets in generalized fuzzy topological spaces

Birojit Das1 

Jayasree Chakraborty2 

Baby Bhattacharya3 

1Department of Mathematics, National Institute of Technology, Agartala, 799046, India. e-mail: dasbirojit@gmail.com

2Department of Mathematics, National Institute of Technology, Agartala, 799046, India. e-mail: chakrabortyjayasree1@gmail.com

3Department of Mathematics, National Institute of Technology, Agartala, 799046, India. e-mail: babybhatt75@gmail.com

Abstract

In this paper, we explore the existence of operation approach on open sets in a generalized fuzzy topological space. We introduce the concept of fuzzy γµ-open set and study some basic properties of it. We obtain an interesting result that the intersection of two fuzzy γµ-open sets may not be a fuzzy γµ-open set, but if the operation is regular then the intersection becomes a fuzzy γµ-open set. We also initiate the notions of fuzzy minimal γµ-open set and fuzzy γµ-locally finite space and establish various results related to these.

Keyword: fuzzy γµ-open set; regular γµ-operation; fuzzy minimal γµ-open set; fuzzy γµ-locally finite space

Texto completo disponible sólo en PDF

Full text available only in PDF format.

References

[1] B. A. Asaad and N. Ahmed, “Operation on Semi Generalized Open Sets with Its Separation Axioms”, International Journal of Pure and Applied Mathematics , vol. 118, no. 3, pp. 701-711, 2018. [ Links ]

[2] C. Carpintero, E. Roses, M. S. Brown, and J. Sanabiro, “Minimal Open Sets on Generalized Topological Spaces”, Proyecciones (Antofagasta) , vol. 36, no. 4, pp. 739-751, 2017. Doi: 10.4067/S0716-09172017000400739 [ Links ]

[3] C. Carpintero , N. Rajesh, andE. Roses , “Operation Approaches on b-open Sets and Applications”, Boletim da Sociedade Paranaense de Matematica , vol. 20, no. 1, pp. 21-33, 2012. [ Links ]

[4] G. P. Chetty, “Generalized Fuzzy Topology”, Italian Journal of Pure and Applied Mathematics, vol. 24, pp. 91-96, 2008. [ Links ]

[5] B. Das, B. Bhattacharya, and A. K. Saha, “Some remarks on fuzzy infi topological spaces”, Proyecciones (Antofagasta) , vol. 40, no. 2, pp. 399-415, 2021. Doi: 10.22199/issn.0717-6279-2021-02-0024 [ Links ]

[6] B. Das , B. Bhattacharya , J. Chakaraborty, S. A. Ganapathiraju, and A. Paul, “A new type of generalized closed set via γ-open set in a fuzzy bitopological space”, Proyecciones (Antofagasta) , vol. 38, no. 3, pp. 511-536, 2019. Doi: 10.22199/issn.0717-6279-2019-03-0033 [ Links ]

[7] B. Das , J. Chakraborty, G. Paul, andB. Bhattacharya , “A new approach for some applications of generalized fuzzy closed sets”, Computational and Applied Mathematics, vol. 40, no. 2, pp. 1-14, 2021. [ Links ]

[8] B. Das , B. Bhattacharya , J. Chakraborty , and B. C. Tripathy, “Generalized fuzzy closed sets in a fuzzy bitopological space via γ-open sets”, Afrika Mathematika , vol. 32, no. 2, pp. 1-13, 2021. [ Links ]

[9] B. Das , B. C. Tripathy , P. Debnath, andB. Bhattacharya , “Study of Matrix Transformation of Uniformly Almost Surely Convergent Complex Uncertain Sequences”, Filomat, vol. 34, no. 14, pp. 4907-4922, 2021. [ Links ]

[10] B. Das , B. C. Tripathy , P. Debnath, andB. Bhattacharya , “Almost convergence of complex uncertain double sequences”, Filomat , vol. 35, no. 1, pp. 61-78, 2021. [ Links ]

[11] S. Hussain, “On Generalized Open Sets”, Hacettepe Journal of Mathematics and Statistics, vol. 47, no. 6, pp. 1438-1446, 2018. [ Links ]

[12] Y. B. Jun, S. W. Jeong, H. J. Lee, and J. W. Lee, “Application of Preopen Sets”, Applied General Topology , vol. 9, no. 2, pp. 213-228, 2008. [ Links ]

[13] S. Kasahara, “Operation-Compact Spaces”, Mathematica Japonica, vol. 24, pp. 97-105, 2007. [ Links ]

[14] G. S. S. Krishnan, M. Ganster, and K. Balachandran, “Operation Approcahes on Semiopen Sets and Its Applications”, Kochi Journal of Mathematics, vol. 2, pp. 21-33, 2007. [ Links ]

[15] E. Nakaoda and N. Oda, “Some Applications of Minimal Open Sets”, International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 8, pp. 471-476, 2001. [ Links ]

[16] H. Ogata, “Operations on Topological Space and Associated Topologies”, Mathematica Japonica , vol. 36, pp. 175-184, 1991. [ Links ]

[17] B. Roy, “Applications of Operations on Minimal Generalized Open Sets”, Afrika Mathematika , vol. 29, pp. 1097-1104, 2018. [ Links ]

[18] S. Tahiliani, “Operation Approach to β-Open Sets and Applications”, Mathematical Communication, vol. 16, pp. 577-591, 2011. [ Links ]

[19] B. C. Tripathy and S. Debnath, “γ-open sets and γ-continuous mappings in fuzzy bitopological spaces”, Journal of Intelligent and Fuzzy Systems , vol. 24, no. 3, pp. 631-635, 2013. [ Links ]

[20] B. C. Tripathy and G. C. Ray, “Mixed fuzzy ideal topological spaces”, Applied Mathematics and Computations, vol. 220, pp. 602-607, 2013. [ Links ]

[21] B. C. Tripathy and G. C. Ray, “Weakly continuous functions on mixed fuzzy topological spaces”, Acta Scientiarum. Technology , vol. 36, no. 2, pp. 331-335, 2014. [ Links ]

[22] T. Van An, D. X. Cuong, and H. Maki, “On Operation Preopen Sets in Topological Space”, Scientiae Mathematicae Japonicae , vol. 21, pp. 241-260, 2008 [ Links ]

Received: March 30, 2021; Accepted: October 30, 2021

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License